Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 28, 2021, 6:18 PM EDT for Toombs County, Georgia. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2021, 6:18 PM EDT (22:18 UTC)
- Expired
- Mar 28, 2021, 6:30 PM EDT
- In force
- 12 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Toombs County, GA
The radar
The Robins AFB radar (KJGX), 112 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
061
WWUS82 KFFC 282218
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
618 PM EDT Sun Mar 28 2021
GAZ086-112-113-282230-
Toombs GA-Emanuel GA-Montgomery GA-
618 PM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...SOUTHERN
EMANUEL AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 630 PM EDT...
At 618 PM EDT...a strong thunderstorm was over Vidalia, or near
Lyons...moving east at 55 mph.
HAZARD...Winds up to 40 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lyons, Vidalia, Oak Park, Higgston, Santa Claus, Center, Ohoopee,
Ponderosa and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3214 8220 3210 8220 3213 8255 3235 8242
3235 8241 3236 8241 3235 8225 3235 8224
3228 8223 3224 8221 3223 8221 3218 8219
3216 8218
TIME...MOT...LOC 2218Z 270DEG 49KT 3220 8239
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 28, 3:36 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Mar 28, 3:36 PM EDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 336 PM EDT Sun Mar 28 2021 .SHORT TERM /Tonight through Monday Night/... Current radar loop shows a line of showers and thunderstorms moving SE through the state. There are some strong to severe storms along the line but they should be south of the area by 00z. High pressure builds in behind the exiting front with a much cooler and drier airmass moving in across the state Tonight and Monday. Looking for low temps tonight into the 30s and 40s with high Monday in the 60s to lower 70s. Lows Monday night will be mainly in the 40s to near 50 as clouds begin to increase ahead of the next wave moving NE out of the Gulf Tuesday Morning. 01 .LONG TERM /Tuesday through Sunday/... Precipitation chances beginning to increase once again by the beginning of the extended forecast period. Medium-range models still showing some weak short wave action of some sort moving through Monday night/Tuesday, but system pretty indistinct and PoPs remain somewhat low with better chances across the southern reaches of the forecast area. Sharp upper trough approaches Tuesday and sweeps through the region Wednesday/ Wednesday night, dragging a sharp cold front through with it. Noticeably drier and cooler airmass builds in behind this system with the end of the work-week and next weekend looking precipitation free with near or below normal temperatures. 20 && .AVIATION... 18Z Update... The line of showers and isolated thunderstorms is south of the ATL and AHN area TAF sites but will still see some in the MCN/CSG areas over the next few hours. As the line moves through the winds turn to the NW and they should stay there through Monday afternoon. Winds turn to the NE then E by 16-18z Mon. Wind speeds are in the 10-14kt range with gust to 20kt. These speeds will diminish to 10kt or less after 00z Mon. Ceilings are in the MVFR range and will see them lift into the VFR range by 20-22z. //ATL Confidence...18Z Update... Confidence high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 40 66 44 69 / 5 0 10 30 Atlanta 41 65 46 69 / 5 0 5 20 Blairsville 35 63 41 66 / 5 0 5 20 Cartersville 37 66 44 71 / 0 0 0 20 Columbus 43 69 50 74 / 10 0 20 30 Gainesville 40 64 44 67 / 5 0 5 20 Macon 43 70 48 73 / 20 0 20 40 Rome 39 66 43 73 / 0 0 0 20 Peachtree City 40 67 45 71 / 5 0 10 30 Vidalia 50 71 52 76 / 50 0 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....20 AVIATION...01
Hazardous weather outlook, Mar 28, 4:55 AM EDT, 13 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 455 AM EDT Sun Mar 28 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 455 AM EDT Sun Mar 28 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A cold front will bring a line of scattered to numerous showers and thunderstorms to north and central Georgia today into the early evening. The showers and thunderstorms will enter northwest Georgia early this morning...and spread east and south across the remainder of the area this afternoon and early evening. A few storms could become strong to severe. The main threats will be damaging winds and large hail. Locally heavy rain is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There will be a chance for thnderstorms again Tuesday night through Wednesday night ahead of another frontal boundary as it crosses the area mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Mar 28, 4:06 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EDT Sun Mar 28 2021
GAZ097-282030-
Laurens GA-
406 PM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR LAURENS COUNTY UNTIL 430 PM
EDT...
At 405 PM EDT...a strong thunderstorm was over Dexter, or 9 miles
southwest of Dublin...moving east at 30 mph.
HAZARD...Winds 40 to 50 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dublin, East Dublin, Dexter, Dudley, Rentz, Harlow, Rockledge, Lowery
and Minter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3244 8269 3243 8270 3242 8270 3236 8275
3235 8287 3240 8313 3255 8308 3254 8281
3246 8269
TIME...MOT...LOC 2005Z 273DEG 27KT 3246 8303
WIND...50MPHLocal storm report, Mar 28, 4:59 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG JEFFERSONVILLE 32.69N 83.35W
03/28/2021 TWIGGS GA EMERGENCY MNGR
ONE TREE DOWN ON RAILROAD STREET
&&
EVENT NUMBER FFC2100084
BDLLocal storm report, Mar 28, 5:17 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND DMG 3 NW SAINT LOUIS 32.50N 83.90W
03/28/2021 PEACH GA EMERGENCY MNGR
ONE TREE DOWN AT WILLOW LAKE ROAD NEAR THE COUNTY LINE.
&&
EVENT NUMBER FFC2100085
BDLLocal storm report, Mar 28, 5:19 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 3 NE SAINT LOUIS 32.50N 83.84W
03/28/2021 PEACH GA EMERGENCY MNGR
ONE TREE DOWN AT NORWOOD SPRINGS ROAD AND HIGHWAY 341
&&
EVENT NUMBER FFC2100086
BDLLocal storm report, Mar 28, 5:42 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG 4 NW TOOMSBORO 32.86N 83.13W
03/28/2021 WILKINSON GA 911 CALL CENTER
ONE TREE DOWN ON OHP DOMINY ROAD.
&&
EVENT NUMBER FFC2100087
BDLSpecial weather statement, Mar 28, 6:18 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
618 PM EDT Sun Mar 28 2021
GAZ086-112-113-282230-
Toombs GA-Emanuel GA-Montgomery GA-
618 PM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...SOUTHERN
EMANUEL AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 630 PM EDT...
At 618 PM EDT...a strong thunderstorm was over Vidalia, or near
Lyons...moving east at 55 mph.
HAZARD...Winds up to 40 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lyons, Vidalia, Oak Park, Higgston, Santa Claus, Center, Ohoopee,
Ponderosa and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3214 8220 3210 8220 3213 8255 3235 8242
3235 8241 3236 8241 3235 8225 3235 8224
3228 8223 3224 8221 3223 8221 3218 8219
3216 8218
TIME...MOT...LOC 2218Z 270DEG 49KT 3220 8239
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:30 PM EDT | Special Weather Statement | FFC | Wilkes | 15 min |
| Mar 28, 5:33 AM EDT | River Flood Warning | FFC | Gordon | 21 days |
| Mar 28, 6:14 AM EDT | Special Weather Statement | FFC | Dade | 31 min |
| Mar 28, 6:45 AM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Mar 28, 7:19 AM EDT | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 41 min |
| Mar 28, 7:50 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Walker | 25 min |
| Mar 28, 8:06 AM EDT | Special Weather Statement | FFC | Fannin, Murray, Union, Whitfield | 39 min |
| Mar 28, 8:12 AM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 33 min |
| Mar 28, 8:41 AM EDT | Special Weather Statement | FFC | Floyd, Gilmer, Gordon, Pickens | 34 min |
| Mar 28, 9:05 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 40 min |
| Mar 28, 9:11 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 34 min |
| Mar 28, 9:14 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 31 min |
| Mar 28, 9:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union | 28 min |
| Mar 28, 9:30 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 30 min |
| Mar 28, 9:41 AM EDT | Special Weather Statement | FFC | Towns | 34 min |
| Mar 28, 9:51 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Paulding, Polk | 24 min |
| Mar 28, 10:20 AM EDT | Special Weather Statement | FFC | Cobb, Forsyth, Paulding | 25 min |
| Mar 28, 10:43 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 32 min |
| Mar 28, 11:16 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Gwinnett, Jackson, Madison and 1 more | 29 min |
| Mar 28, 11:23 AM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Mar 28, 11:45 AM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Mar 28, 12:09 PM EDT | Special Weather Statement | FFC | Spalding | 36 min |
| Mar 28, 12:17 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 28 min |
| Mar 28, 12:22 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Henry, Lamar, Pike, Spalding | 23 min |
| Mar 28, 12:45 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Spalding | 30 min |
| Mar 28, 12:50 PM EDT | River Flood Warning | FFC | Dade | 7 hr |
| Mar 28, 12:50 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Upson | 25 min |
| Mar 28, 12:54 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Mar 28, 1:13 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 32 min |
| Mar 28, 1:14 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 31 min |
| Mar 28, 1:39 PM EDT | Special Weather Statement | FFC | Jones | 36 min |
| Mar 28, 1:41 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 34 min |
| Mar 28, 1:42 PM EDT | Special Weather Statement | FFC | Greene, Putnam, Taliaferro | 33 min |
| Mar 28, 2:04 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Mar 28, 2:27 PM EDT | Special Weather Statement | FFC | Macon, Peach, Schley, Taylor | 33 min |
| Mar 28, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Dodge, Houston, Laurens and 5 more | 52 min |
| Mar 28, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 28 min |
| Mar 28, 3:55 PM EDT | Special Weather Statement | FFC | Washington | 35 min |
| Mar 28, 4:06 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Mar 28, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 49 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.